# SDR RYNA200700021

- Difficulty date: November 19, 2007
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM IS CORRODED AT BS 1640 BETWEEN RBL 38 AND RBL 60, WATER LINE 208.  REPAIRED IAW EO C00-5-53-502-07.
